# SDR EIA2001024

- Difficulty date: January 26, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Butt Joint
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND M/D WING CENTER SECTION UPPER SKIN SURFACE BUTT JOINT CORRODED AT BS 1140 LBL 75 - LBL 92.  REMOVED CORROSION, NDT INSPECTED, REWORKED AND REPROTECTED AREA.  WITHIN SRM LIMITS PER BOEING MSG EVR-HKG-01-00004H AND RS R-57-14-34584.  (M)
